On associative spectra of operations

Waldhauser, Tamás, Liebscher, Sebastian: On associative spectra of operations.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 75 (3-4). pp. 433-456. ISSN 0001-6969 (2009)

[img]
Preview
Text
2009_1.pdf - Accepted Version

Download (226kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2009
Volume: 75
Number: 3-4
Page Range: pp. 433-456
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1949850
Date Deposited: 2019. Nov. 07. 11:48
Last Modified: 2019. Nov. 07. 11:48
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17337

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year